MAUDE Adverse Event Report: MAQUET SAS EQT; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS EQT; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD515031660A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6) additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - eqt.It was stated, upon the device inspection two out of the six fixation screws holding the device main tube was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the device detachment from the ceiling and serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, e4 occupation and e2 health professional deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - eqt.It was stated, upon the device inspection two out of the six fixation screws holding the device main tube was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screw holding the device configuration may lead to the device detachment from the ceiling and serious injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - eqt.As it was stated two of fixation screw holding the device main tube was loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Previous e2 health professional: blank.Corrected e2 health professional: no.Previous e4 occupation: blank.Corrected e4 occupation: biomedical engineer.Getinge became aware of an issue with one of surgical lights - eqt.As it was stated two of fixation screw holding the device main tube was loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by a subject matter expert at the manufacturer¿s, according to analysis in case of loosening the probable causes corresponds to an improper initial tightening during the installation or a maintenance not in accordance with the manufacturer's recommendations.To prevent any incident the yearly preventive maintenance program, mentions to check the tightening of fixation screws on the suspension tube.In april 2019 getinge transmitted the service bulletin 98a on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety, the service bulletin 98a mentions to replace the suspension fixing screws every 6 years during the preventive maintenance.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - eqt.As it was stated two of fixation screw holding the device main tube was loose.There was no injury reported, however, we decided to report the issue in abundance of caution as loose screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.

Brand Name
EQT
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key24091788
Report Number9710055-2026-0000012
Device Sequence Number10468639
Product Code FSY
UDI-Device Identifier03700712401191
UDI-Public(01)03700712401191
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD515031660A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown